# SDR SWAA050756

- Difficulty date: March 13, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 42,352 hours, 41,661 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C10300
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND NLG ACTUATOR UPPER ATTACH FITTING GUSSET CRACKED.  REMOVED AND REPLACED GUSSET PER MM.
